# SDR GTIA030235

- Difficulty date: March 6, 2003
- Submitted: May 8, 2003
- Operation: Air carrier
- Aircraft: N824NK
- Make and model: Doug DC-9-83
- Aircraft serial: 53015
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FTW - FOUND MID LOWER CARGO LOWER DOOR JAMB CUTOUT OUTBOARD BEAM CORRODED STATION 693-636.  REMOVED CARGO DOOR JAMB BEAM.  DRILLED AND LOCATED HOLES IN NEW DOOR JAMB BEAM.  INSTALLED NEW DOOR JAMB BEAM.  (M)
